Popular Pages :


Thanks Thanks:  0
Likes Likes:  0
Results 1 to 11 of 11

Thread: Stuck at 10 lbs

  1. #1

    Stuck at 10 lbs

    Help! **DOSE 175IU, one daily injection, stomach**
    I am new to the HCG diet. Load days 7/10,7/11/12. I lost 10 pounds with no problem and no hunger until everything came to a screeching halt on Thursday, July 19 the day after my TOM ended. I was not hungry at all during my TOM. Yet the morning after my TOM ended, I woke feeling as I did prior to beginning the injections. The hunger began that morning and has not ceased. I did drink some carb free, fat free wine (made with a sugar substitute) Friday evening (social event) and woke up 3 pounds lighter Saturday morning but have not lost a pound since. Once again, my hunger began Thursday morning immediately after my TOM and PRIOR to drinking wine. I am aware that wine may have caused a stall in weight loss, but really feel that wine was not the problem. I am at almost a week with no weight loss, hunger, stomach growling etc. I feel strongly that somehow my TOM had an effect on the HCG. Can anyone tell me if that is even a possibility? have my injections lost their potency? Any advice on what to do?
    I contacted my physicians office and was told to up my protein and vegetable intake and do an apple day tomorrow, Friday. Unsure if that will help but willing to try anything to jump start the weight loss again.
    I have an important social event in approximately a month from now and really, really want to loose weight prior to the event.
    Unsure if this matters but don't want to leave out any details in determining why the HCG seems to have quit working for me.........I have a gluten allergy which is an immune disorder and wonder if this could be affecting the potency of the HCG? Any help would be greatly appreciated!

  2. #2
    sweetiepie
    Guest
    Don't do an apple day - it doesn't actually help, since at best it will only squeeze out water (and we are not trying to lose water), and at worst mess up your losses through too much fruit sugar. You could drop your fruit and up your protein a tad instead, which is how many of us optimize losses throughout a round.

    Many people report having to lower their dose at the end of a round. You aren't quite at the end yet, but 175iu is pretty high a dose. I would do a skip day, no injections, and see if you feel better by late afternoon. If yes, take it down to 150 iu the day afterwards. You should not be hungry - if your dose is off, so are your losses, and you are hungry, which sucks.

    The problem with wine is NOT the carbs, by the way, but the alcohol - that is almost as high as fat in calories. While I usually stick to carb-free alcohol if I drink at all, I would never ever do that on P2. Stalls and gains are usually caused but what you ate 2-3 days before... so yes, the wine probably woke up your hypothalamus again, hich needs to be rested during P2... otherwise you won't stabilize well. Just try not to do it again?

  3. #3
    Super Chief-Ninja Moderator grammy1952's Avatar
    Join Date
    Apr 2009
    Location
    Indiana
    R/P/M
    5 rounds, down 78# and at goal
    Posts
    47,317
    A dose of 175 is pretty high and likely the cause of the hunger. It sometimes takes a while to build up to that. Skip your dose today then take it down to 135 or so. I think you'll feel better.
    My expert Hcg Diet advice is based specifically on the original Simeons Protocol and over 10 years experience as a weight loss and nutrition coach. Grammy's personal protocol:Grammy's Hcg Diet Protocol
    Grammy's author website: ColleenCoble.com

    I am not a medical doctor and my statements are not intended to treat, diagnose or cure any medical condition. Please always check with your doctor for medical questions and assistance. Medical Disclaimer:

  4. #4
    Thanks sweetiepie for the advice. Unfortunately, I did an apple day Friday, prior to reading your response. I was down 2 pounds Saturday, back up 2 pounds today. No loss since 7/19/12.Frustrated and hungry all day!
    grammy1952--Thank you for responding! I am seriously upset at this point. Apple day Friday,down two (2) pounds Saturday, back up two (2) pounds today. The problem with skipping a day and lowering my dose is that I have six (6) weeks of pre-filled vials. Could my TOM have totally changed to effectiveness of the HCG? I was doing great prior to the end of my TOM. I have varied my diet as of 7/19/12 thinking that perhaps my body was getting used to the same food every day (chicken,lettuce,apple for lunch and fish,tomatoes, strawberries for dinner) to try to trigger some type of reaction with no luck. I am drinking more than required in water also! Is there anything else I can do besides lower my dose? I would have to get new vials to do that since mine are pre-filled?
    Thanks so much for any advice!

  5. #5
    sweetiepie
    Guest
    Yup, that sounds like an apple day - squeeze out the water, then get it right up again.

    You can still lower your dose - just squeeze out a bit before injecting.

  6. #6
    sweetiepie--Please advise if you experienced anything similar with your TOM or a long stall during your weight loss. If so, what did you do about it? Could the wine have totally messed me up for good?

  7. #7
    sweetiepie
    Guest
    Quote Originally Posted by hcgdietstuck View Post
    sweetiepie--Please advise if you experienced anything similar with your TOM or a long stall during your weight loss. If so, what did you do about it? Could the wine have totally messed me up for good?
    I never did anything about stalls - they just happen. I went up 4.5 lbs in one single day when I approached TOM my first round... that took a week to get rid of again. Second round, I just stalled around TOM. Stalled again right now, 3rd day after a 1lbs gain. It is just part of the protocol... and being female, with hormones. This second round is only a 12 lbs net loss so far - not thrilled, but I trust that my body knows what it is doing.

    Generally, I do best when doing fish for dinner, mainly chicken for lunch, no fruit, no breadsticks. But sometimes, I cannot help off-protocol stuff - like yesterday, where I had to settle on 2% chicken cold cuts, which weren't higher in calories, but did have a smidgen of sugar in there. So I know where the stall is coming from.

  8. #8
    So you think a 10 day stall is normal or that my dose is too high? Just trying to figure out if I should wait out the stall on my current dose or lower my dose tomorrow.

  9. #9
    sweetiepie
    Guest
    Since you are having hunger issues, I would go for a lower dose.... Just remember that even when you are stalling, your body is still doing usefull stuff - like break up fat cells (and filling them with water in between when too busy to break them up.) And when you are on the right HCG dose, sticking to the protocol VLCD.... even when the scale doesn't budge, your body is still using up abnormal fat. It cannot help doing that, since 500 cal is not enough energy - it gets 1500-3000 additional calories from your fat stores. When your body doesn't have the resources to spare to break up the emptied fat cells, it starts to fill them with water - water retention is always just an in-between state, usually followed by a swoosh.

    Next round, I think I will switch to weighing twice a week on P2, too - the daily weigh-ins can be rewarding, but also frustrating. And as long as you are not hungry and on protocol, P2 doesn'ta ctually need daily weigh-ins. P3 is different, because there you gotta be able to address a gain immediately - P2, nothing to do but wait it out.

  10. #10
    Thank you so much for the advice! I really appreciate it.

  11. #11
    Thank you for the advice and information!

Bookmarks

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •